# SDR SCNA98078

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSA299A
- Condition: Discharged
- Location: Cabin
- Component: EMBS1392
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SELF TEST IN THE COCKPIT THE AFT EMERGENCY LIGHTS POWER SUPPLY FAILS.  REMOVED AND REPLACED THE AFT CABIN EMERGENCY LIGHTS POWER SUPPLY AND BATTERY PACK PER MAINTENANCE MANUAL 332301, OPERATIONALLY CHECKS GOOD.
